# SDR USAAD00105

- Difficulty date: July 4, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N805US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48053
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100272
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - THE EMERGENCY LIGHTS WERE BLINKING.  MAINTENANCE REPLCED THE EXIT IDENTIFIER LIGHT.  (M)
